# SDR DL73S040451

- Difficulty date: May 20, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 57,620 hours, 43,449 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5374AD
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AFT CABIN ATTENDANTS NOTICE ELECTRICAL SMELL IN THE AFT GALLEY.  SHORTLY AFTER SMELL STARTED SMOKE DETECTOR IN AFT LAV STARTED TO SOUND.  THE C/B FOR THE AFT GALLEY COFFEEMAKER POPPED AND THE SMELL WENT AWAY.  THE AFT LAV SMOKE DETECTOR CONTINUED TO SOUND AND THE F/A DISCONNECTED THE BATTERY.  THE FLIGHT THEN DIVERTED TO BNA IT WAS SCHEDULED LIT-ATL.  MAINTENANCE FOUND THE AFT GALLEY COFFEEMAKER AT FAULT AND REPLACED SAME.
